MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS APEX HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS APEX HUMERAL STEM, 6MM
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a tsa procedure yesterday the ar-9100-06s 6mm apex stem was faulty.The inclination adjustment on the stem would not free adjust even when the inferior screw was loosened.The case was completed without further issue by using a second stem.The rep examined the faulty stem after the procedure and it was clear that the stem is frozen at full inclination.See attached image.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, the ar-9100-06s received was evaluated by engineering.The inclination block moved freely once the set screw was loosened.

Brand Name
UNIVERS APEX HUMERAL STEM, 6MM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19172480
Report Number1220246-2024-02304
Device Sequence Number15417887
Product Code KWS
UDI-Device Identifier00888867134416
UDI-Public00888867134416
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS APEX HUMERAL STEM, 6MM
Device Catalogue NumberAR-9100-06S
Device Lot Number10364398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown